# SDR SWIA201541780

- Difficulty date: December 24, 2015
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 35,623 hours, 26,640 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ANGLE COMMON TO STRINGER 25R AT BS 333 IS CORRODED.  REPLACED THE STRINGER SPLICE IAW SRM.
